MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US GLOBAL AP PC STEM 8 MM; GLOBAL AP IMPLANTS : SHOULDER HUMERAL STEMS

DEPUY ORTHOPAEDICS INC US GLOBAL AP PC STEM 8 MM; GLOBAL AP IMPLANTS : SHOULDER HUMERAL STEMS
Catalog Number 113008200
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Pain (1994)
Date of Event 02/26/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Revision of left shoulder hemi arthroplasty -patient experiencing pain, plan to revise to a total shoulder (add glenoid component and replace head and taper), but surgeon found head was sitting too high, so removed stem and replaced with a new stem, sinking it to a better position original surgery 2 or so years ago - exact date was not available doe: (b)(6) 2024.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information was received: a.Was there any patient consequence related to the event.- we revised the shoulder as described in the pc.B.Was there any surgical delay related to the event? - surgical delay question is not really applicable as the entire surgery was a revision.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : revision of left shoulder hemi arthroplasty -patient experiencing pain, plan to revise to a total shoulder (add glenoid component and replace head and taper), but surgeon found head was sitting too high, so removed stem and replaced with a new stem, sinking it to a better position original surgery done by dr.(b)(6) 2 or so years ago - exact date was not available.The product was not returned to depuy synthes, however photos were provided for review.See attachment (b)(4).The x-ray investigation revealed nothing indicative of a device nonconformance, based on the information provided we cannot confirmed that the device has been mispositioned, the device was surrounded by fibrous tissue which is consistent with tissue ingrowth suggesting a good fixation.Since the device was not returned, a dimensional inspection cannot be performed.The overall complaint was unconfirmed as the observed condition of the global ap pc stem 8 mm would not contribute to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot : the lot number provided was invalid also was not clearly visible due to the poor quality of the photo therefore, a manufacturing records evaluation (mre) was not performed.

Brand Name
GLOBAL AP PC STEM 8 MM
Common Device Name
GLOBAL AP IMPLANTS : SHOULDER HUMERAL STEMS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key18836369
Report Number1818910-2024-04988
Device Sequence Number7245987
Product Code HSD
UDI-Device Identifier10603295005483
UDI-Public10603295005483
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K063652
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number113008200
Device Lot Number180666
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2024
Supplement Date Received by Manufacturer03/20/2024
05/21/2024
Initial Report FDA Received Date03/05/2024
Supplement Report FDA Received Date03/20/2024
05/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GLOBAL AP 135 DEG TAPER ASSEM; GLOBAL UNITE HEAD 52X15 ECC
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown